# SDR DALA2022041902702

- Difficulty date: April 16, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,914 hours, 19,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 1705 LLCR CORNER EMERGENCY LIGHT OUT, CORRECTIVE ACTION: DEFERRED AND PLACARD LLCR EMERGENCY LT PER B767-300 MEL 33 -51-01D. "M" PROCEDURES COMPLIED WITH. R/R CREW REST EMER LIGHT PER B767 AMM 33-51. OPS CHK GOOD. 'M' PROCEDURES REVERSED. (8641624)
